Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

I started taking this "NEUROVEEN" since 3 weeks now. I wanted to find out if the symptoms worsen before improving...!

NASEEM asked this
September 12, 2012 at 3:12 PM

A:

Coaches
4

I have neuropathy in both my feet after chemo 6 years ago. life is difficult to cope up with. I have burning, numbness, ache, stabbing feeling. Sometimes it is life chillies in my feet. Anyone there has a remedy...help me plz

NASEEM answered
September 12, 2012 at 3:18 PM

I've heard of symptoms worsening when first trying a remedy. My father in law started Painozol a month ago. He didn't appear to have worse symptoms, but it took a few weeks of use before he experienced relief from Sciatic pain.

Ronald answered
September 13, 2012 at 11:56 AM

There is something called the "detoxification process" that happens sometimes with homeopathic medicines. If you are experiencing those, they shouldn't last long. It is all part of the healing process. Of course, you should always check with your doctor if your symptoms get a lot worse.

Rex answered
September 14, 2012 at 2:37 PM

I hope this helped!

Rex answered
September 21, 2012 at 1:53 PM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

Neuropathy

Short URL: https://www.smartlivingnetwork.com/q2190

    THRIVE Email Newsletter from HelloLife®

    Subscribe to the THRIVE Newsletter


    Site Feedback